Skip to content
SUQQ
Multi-Symptom Formula, with Acetaminophen, Menstrual Period Symptoms Relief including Cramps, Pain, Bloating, and Irritability 40 Caplets
1 / 5 Hover to zoom

Pamprin

Multi-Symptom Formula, with Acetaminophen, Menstrual Period Symptoms Relief including Cramps, Pain, Bloating, and Irritability 40 Caplets

SKU: ZDAE6386D1F49800DEA25Z

4.8(11)
627+ sold
AED 80.95

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Fri, Oct 2

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: For Adults and Children 12 years and older take 2 caplets with water every 6 hours as needed. Do not exceed 8 caplets in a 24 hour period or as directed by a doctor. Special Feature: fast_acting Ingredients: Acetaminophen 500 mg (Pain Reliever), Pamabrom 25 mg (Diuretic), Pyrilamine Maleate 15 mg (Antihistamine) • MULTI SYMPTOM PAIN RELIEF: These caplets provide aspirin & caffeine free relief for common menstrual symptoms like cramps, headaches, backaches, irritability & bloating. Prevents water weight gain. • FOR CRAMPS, ACHES & BLOATING: These caplets feature 3 active ingredients to alleviate multiple symptoms of PMS & menstrual pain, including cramps, headache, back ache, irritability & bloating. • TRIPLE COVERAGE: With an antihistamine to relieve irritability, a diuretic to fight bloating & water weight gain, & a pain reliever for cramps & aches, Pamprin Multi-Symptom offers complete coverage. • MAXIMUM STRENGTH: The maximum strength caffeine-free formula of Pamprin Multi Symptom provides optimal relief for teen girls, adult women and anyone experiencing the discomfort and pain of Premenstrual Syndrome. • PAMPRIN GOES BEYOND PAIN RELIEF: Unlike ordinary pain relievers, Pamprin was made specifically for periods & formulated to go beyond pain relief to relieve all symptoms associated with your period.

Frequently bought together

Multi-Symptom Formula, with Acetaminophen, Menstrual Period Symptoms Relief including Cramps, Pain, Bloating, and Irritability 40 Caplets

AED 80.95

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 223.14

Similar items

You May Also Like

AED 80.95